MAUDE Adverse Event Report: VARIAN MEDICAL SYSTEMS ARIA RADIATION THERAPY MANAGEMENT

VARIAN MEDICAL SYSTEMS ARIA RADIATION THERAPY MANAGEMENT
Model Number HIT8842
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer reported on the (b)(6) 2025 that their dell server suffered 3 disk failures.Their aria system is down as a result of the server failure.We are actively working with the customer to repair or replace the server.No malfunction or allegation against any varian product.Reporting is due to patients going without treatment for over 2 weeks.There is no claim of direct injury to any patient, but treatment interruption for greater than two weeks has the potential to decrease efficacy of radiation treatment.
 
Event or Problem Description
Aria down due to 3 disk failures on dell server.Customer has no service contract and the dell server is out of warranty.A local supplier visit was done, however the recommendations provided by the tech to repair the os were not possible even after multiple attempts.A disc replacement will be needed and is currently being sourced.Alternatively, a server replacement may be needed.
 
Additional Manufacturer Narrative
A new server was obtained and the customer confirmed completion of all service work by varian on the 16th of july 2025.They confirmed they had been treating patients since early may with a temporary solution and continue to treat successfully after all work completed with the permanent solution.
 
Event or Problem Description
See completed (b)(4) mfr 3010123525.

Brand Name
ARIA RADIATION THERAPY MANAGEMENT
Common Device Name
ARIA RADIATION THERAPY MANAGEMENT
Manufacturer (Section D)
VARIAN MEDICAL SYSTEMS
täfernstrasse 7
daettwil
Manufacturer Contact
nia van baalen
911 hansen way
palo alto, CA 94304-1028
6504246833
MDR Report Key21313043
Report Number3010123525-2025-00002
Device Sequence Number20893996
Product Code IYE
UDI-Device Identifier00856100006110
UDI-Public00856100006110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHIT8842
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2025
Supplement Date Received by Manufacturer01/12/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown